# SDR GLBA20091130F

- Difficulty date: November 30, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 29,449 hours, 37,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX CORROSION ON THE BELLY SKIN WAS FOUND AT FS 213.25 5 INCHES TO THE RT OF STRI GER 16R CORROSION BETWEEN STRINGERS 15R AND 16R.  MAINTENANCE REMOVED DAMAGED AREA AND INSTALLED A FILLER /REPAIR DOUBLER AT F.S. 213.25 BETWEEN  STRINGERS 15R  & 16R.REQUIRED RII INSPECTIONS C/W I.A.W. E.O. 09-1900-53-035. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
